Alert archive / Massachusetts / Gale Warnings in 2008

Gale Warning 48, NWS Boston/Norton, MA

November 21, 2008

NWS Boston/Norton, MA issued this gale warning at Nov 21, 2008, 3:48 PM EST. It took effect at Nov 21, 2008, 9:53 PM EST. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 21, 2008, 3:48 PM EST (20:48 UTC)
In effect from
Nov 21, 2008, 9:53 PM EST
Expired
Nov 23, 2008, 4:05 AM EST
In force
30 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS71 KBOX 212048
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
348 PM EST FRI NOV 21 2008

ANZ230>237-250-254-255-220500-
/O.EXT.KBOX.SC.Y.0240.081121T2300Z-081122T1500Z/
/O.UPG.KBOX.GL.A.0013.081122T1200Z-081123T0000Z/
/O.NEW.KBOX.GL.W.0048.081122T1500Z-081123T0800Z/
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-
BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
348 PM EST FRI NOV 21 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY...
...GALE WARNING IN EFFECT FROM 10 AM SATURDAY TO 3 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM SATURDAY TO 3 AM EST
SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST
SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

THIS IS FOR ALL OF THE COASTAL WATERS.

A GALE CENTER DEVELOPING SEVERAL HUNDRED MILES SOUTH OF NANTUCKET
TONIGHT WILL QUICKLY MOVE NORTHEASTWARD AND INTENSIFY INTO A STORM
CENTER NEAR NOVA SCOTIA SATURDAY MORNING. WINDS WILL INCREASE DURING
THIS TIME...AND REACH GALE FORCE ACROSS THE WATERS SATURDAY MORNING.
WIND GUSTS BETWEEN 35 TO 40 KT CAN BE EXPECTED ESPECIALLY DURING
SATURDAY AFTERNOON AND EVENING. WINDS WILL GRADUALLY DIMINISH LATE
SATURDAY NIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

STRAUSS
6 follow-up statements
000
WHUS71 KBOX 220253
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
953 PM EST FRI NOV 21 2008

ANZ231-232-250-254-255-221100-
/O.UPG.KBOX.SC.Y.0240.000000T0000Z-081122T1500Z/
/O.EXT.KBOX.GL.W.0048.081122T0253Z-081123T0800Z/
CAPE COD BAY-NANTUCKET SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
953 PM EST FRI NOV 21 2008

...GALE WARNING NOW IN EFFECT UNTIL 3 AM EST SUNDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM EST SUNDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

THIS GALE WARNING IS IN EFFECT FOR THE OCEAN WATERS AS WELL FOR CAPE
COD BAY AND NANTUCKET SOUND.

NORTHWEST WINDS OF 20 TO 30 KNOTS WITH GUSTS AROUND 35 KNOTS WILL
CONTINUE OVERNIGHT THROUGH SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ230-233>237-221100-
/O.UPG.KBOX.SC.Y.0240.000000T0000Z-081122T1500Z/
/O.EXT.KBOX.GL.W.0048.081122T1200Z-081123T0800Z/
BOSTON HARBOR-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
NARRAGANSETT BAY-BLOCK ISLAND SOUND-
953 PM EST FRI NOV 21 2008

...GALE WARNING NOW IN EFFECT FROM 7 AM SATURDAY TO 3 AM EST
SUNDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 7 AM SATURDAY TO 3 AM EST
SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

THIS GALE WARNING IS FOR BOSTON HARBOR...VINEYARD SOUND...BUZZARDS
BAY...RHODE ISLAND SOUND...NARRAGANSETT BAY...AND BLOCK ISLAND SOUND.

NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS WILL
INCREASE TO 20 TO 30 KNOTS WITH GUSTS AROUND 35 KNOTS EARLY SATURDAY
AND LAST THROUGH SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
000
WHUS71 KBOX 220844
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
344 AM EST SAT NOV 22 2008

ANZ231-232-250-254-255-221645-
/O.EXT.KBOX.GL.W.0048.000000T0000Z-081123T1100Z/
CAPE COD BAY-NANTUCKET SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
344 AM EST SAT NOV 22 2008

...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST SUNDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 6 AM EST SUNDAY. 

THIS GALE WARNING IS IN EFFECT FOR THE OCEAN WATERS AS WELL FOR
CAPE COD BAY AND NANTUCKET SOUND.

NORTHWEST WINDS OF 20 TO 30 KNOTS WITH GUSTS AROUND 35 KNOTS WILL
CONTINUE TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ230-233>237-221645-
/O.EXT.KBOX.GL.W.0048.081122T1200Z-081123T1100Z/
BOSTON HARBOR-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
NARRAGANSETT BAY-BLOCK ISLAND SOUND-
344 AM EST SAT NOV 22 2008

...GALE WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 AM EST
SUNDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 AM
EST SUNDAY. 

THIS GALE WARNING IS FOR BOSTON HARBOR...VINEYARD SOUND...
BUZZARDS BAY...RHODE ISLAND SOUND...NARRAGANSETT BAY...AND BLOCK
ISLAND SOUND.

NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS WILL
INCREASE TO 20 TO 30 KNOTS WITH GUSTS AROUND 35 KNOTS THIS MORNING
AND LAST INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
000
WHUS71 KBOX 221628
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1128 AM EST SAT NOV 22 2008

ANZ231-232-250-254-255-230030-
/O.CON.KBOX.GL.W.0048.000000T0000Z-081123T1100Z/
CAPE COD BAY-NANTUCKET SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
1128 AM EST SAT NOV 22 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY. 

THIS GALE WARNING IS IN EFFECT FOR THE OCEAN WATERS FROM MERRIMACK
RIVER TO MONTAUK NEW YORK AS WELL FOR CAPE COD BAY AND NANTUCKET
SOUND.

NORTHWEST WINDS OF 25 TO 30 KNOTS WITH GUSTS UP TO 40 KNOTS WILL
CONTINUE THIS AFTERNOON AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ230-233>237-230030-
/O.CON.KBOX.GL.W.0048.000000T0000Z-081123T1100Z/
BOSTON HARBOR-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
NARRAGANSETT BAY-BLOCK ISLAND SOUND-
1128 AM EST SAT NOV 22 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY. 

THIS GALE WARNING IS FOR BOSTON HARBOR...VINEYARD SOUND...
BUZZARDS BAY...RHODE ISLAND SOUND...NARRAGANSETT BAY...AND BLOCK
ISLAND SOUND.

NORTHWEST WINDS OF 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL
CONTINUE THIS AFTERNOON AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
000
WHUS71 KBOX 222205
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
505 PM EST SAT NOV 22 2008

ANZ230-236-237-230615-
/O.CAN.KBOX.GL.W.0048.000000T0000Z-081123T1100Z/
/O.NEW.KBOX.SC.Y.0241.081122T2205Z-081123T2200Z/
BOSTON HARBOR-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
505 PM EST SAT NOV 22 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST SUNDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

WINDS HAVE DIMINISHED TO BELOW 34 KTS. THEREFORE THE GALE WARNING HAS
BEEN REPLACED WITH A SMALL CRAFT ADVISORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254-230615-
/O.EXT.KBOX.GL.W.0048.000000T0000Z-081123T1800Z/
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
505 PM EST SAT NOV 22 2008

...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST SUNDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 1 PM EST SUNDAY. 

THIS GALE WARNING IS IN EFFECT FOR THE OCEAN WATERS FROM
MERRIMACK RIVER TO MONTAUK NEW YORK AS WELL FOR CAPE COD BAY AND
NANTUCKET SOUND.

NORTHWEST WINDS OF 25 TO 30 KNOTS WITH GUSTS UP TO 40 KNOTS WILL
CONTINUE THIS AFTERNOON AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231>235-255-230615-
/O.EXT.KBOX.GL.W.0048.000000T0000Z-081123T0900Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
505 PM EST SAT NOV 22 2008

...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST SUNDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 4 AM EST SUNDAY. 

THIS GALE WARNING IS IN EFFECT FOR THE OCEAN WATERS FROM
MERRIMACK RIVER TO MONTAUK NEW YORK AS WELL FOR CAPE COD BAY AND
NANTUCKET SOUND.

NORTHWEST WINDS OF 25 TO 30 KNOTS WITH GUSTS UP TO 40 KNOTS WILL
CONTINUE THIS AFTERNOON AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
000
WHUS71 KBOX 230257
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
957 PM EST SAT NOV 22 2008

ANZ233>235-231100-
/O.CAN.KBOX.GL.W.0048.000000T0000Z-081123T0900Z/
/O.EXA.KBOX.SC.Y.0241.000000T0000Z-081123T2200Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
957 PM EST SAT NOV 22 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST SUNDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

THIS SMALL CRAFT ADVISORY IS FOR VINEYARD SOUND...BUZZARDS BAY...AND
RHODE ISLAND SOUND. 

NORTHWEST WINDS WILL AVERAGE 15 TO 25 KNOTS THROUGH SUNDAY WITH GUSTS
AROUND 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254-231100-
/O.EXT.KBOX.GL.W.0048.000000T0000Z-081123T1500Z/
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
957 PM EST SAT NOV 22 2008

...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST SUNDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 10 AM EST SUNDAY. 

THIS GALE WARNING IS IN EFFECT FOR THE OCEAN WATERS FROM
MERRIMACK RIVER TO NANTUCKET.

NORTHWEST WINDS OF 20 TO 30 KNOTS WITH GUSTS UP TO 35 KNOTS WILL
CONTINUE INTO SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231-232-255-230900-
/O.CON.KBOX.GL.W.0048.000000T0000Z-081123T0900Z/
CAPE COD BAY-NANTUCKET SOUND-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
957 PM EST SAT NOV 22 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. 

THIS GALE WARNING IS IN EFFECT FOR THE OCEAN WATERS FROM
MONTAUK NEW YORK TO NANTUCKET. THIS WARNING ALSO INCLUDES CAPE COD
BAY AND NANTUCKET SOUND.

NORTHWEST WINDS OF 20 TO 30 KNOTS WITH GUSTS UP TO 35 KNOTS WILL
CONTINUE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ230-236-237-231100-
/O.CON.KBOX.SC.Y.0241.000000T0000Z-081123T2200Z/
BOSTON HARBOR-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
957 PM EST SAT NOV 22 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY. 

THIS SMALL CRAFT ADVISORY IS IN EFFECT FOR BOSTON
HARBOR...NARRAGANSETT BAY...AND BLOCK ISLAND SOUND.

WEST TO NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE TONIGHT AND
SUNDAY WITH GUSTS AROUND 30 KNOTS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS71 KBOX 230905
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
405 AM EST SUN NOV 23 2008

ANZ250-254-231715-
/O.CAN.KBOX.GL.W.0048.000000T0000Z-081123T1500Z/
/O.EXB.KBOX.SC.Y.0241.000000T0000Z-081124T0500Z/
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
405 AM EST SUN NOV 23 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE
GALE WARNING HAS BEEN CANCELLED. 

THIS SMALL CRAFT ADVISORY IS FOR THE OCEAN WATERS FROM THE MERRIMACK
RIVER TO NANTUCKET.

WESTERLY WINDS OF 15 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS WILL
PERSIST TODAY THROUGH THIS EVENING BEFORE DIMINISHING. SEAS WILL
GRADUALLY SUBSIDE TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-232-255-231715-
/O.EXP.KBOX.GL.W.0048.000000T0000Z-081123T0900Z/
/O.EXB.KBOX.SC.Y.0241.000000T0000Z-081124T0500Z/
CAPE COD BAY-NANTUCKET SOUND-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
405 AM EST SUN NOV 23 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE
GALE WARNING IS NO LONGER IN EFFECT. 

THIS SMALL CRAFT ADVISORY IS FOR THE OCEAN WATERS FROM MONTAUK TO
NANTUCKET AS WELL AS CAPE COD BAY AND NANTUCKET SOUND.

WESTERLY WINDS OF 15 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS WILL
PERSIST TODAY THROUGH THIS EVENING BEFORE DIMINISHING. SEAS WILL
GRADUALLY SUBSIDE TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-233>237-231715-
/O.EXT.KBOX.SC.Y.0241.000000T0000Z-081124T0000Z/
BOSTON HARBOR-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
NARRAGANSETT BAY-BLOCK ISLAND SOUND-
405 AM EST SUN NOV 23 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

THIS SMALL CRAFT ADVISORY IS FOR VINEYARD SOUND...BUZZARDS BAY...RHODE
ISLAND SOUND...BLOCK ISLAND SOUND...BOSTON HARBOR...AND NARRAGANSETT
BAY.

WESTERLY WINDS OF 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS WILL
PERSIST FOR MUCH OF TODAY BEFORE DIMINISHING LATE. SEAS WILL
GRADUALLY SUBSIDE TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Nov 21, 12:26 PM EST, 3 hours 22 minutes earlier.

Area forecast discussion, Nov 21, 12:26 PM EST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1226 PM EST FRI NOV 21 2008

.SYNOPSIS...
DRY AND UNSEASONABLY COLD WEATHER WILL CONTINUE THROUGH THIS
WEEKEND.  A STORM SYSTEM WILL AFFECT SOUTHERN NEW ENGLAND MON NIGHT
INTO TUE.  THE ATMOSPHERE LOOKS TO WARM UP ENOUGH BY THEN TO BRING
MAINLY RAIN TO THE AREA...BUT SOME SNOW MAY OCCUR OVER THE HIGHER
ELEVATIONS.  DRIER WEATHER ALONG WITH A RETURN TO COLDER THAN NORMAL
TEMPERATURES WILL ARRIVE WEDNESDAY AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MOSTLY SUNNY SKIES PREVAILED LATE THIS MORNING. INFRARED SATELLITE
PICTURES INDICATED A BAROCLINIC LEAF FORMING JUST OFF THE DELMARVA
COAST COINCIDING WITH DEVELOPING LOW PRESSURE OFF THE NORTH CAROLINA
COAST. ALSO NOTING SOME OCEAN EFFECT STRATOCUMULUS CLOUDS ACROSS
THE EASTERN MASSACHUSETTS WATERS. SO OVERALL EXPECT INCREASING
CLOUDS ACROSS THE CAPE AND ISLANDS WITH MOSTLY SUNNY SKIES
ELSEWHERE...EXCEPT PARTLY SUNNY OVER THE INTERIOR HIGH TERRAIN.

INCREASED TEMPERATURES JUST A COUPLE OF DEGREES BASED ON LATEST
TRENDS AND SOUNDING DATA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
LOW PRESSURE
STRENGTHENS RAPIDLY AS IT ROCKETS TOWARD NOVA SCOTIA TONIGHT. THIS
WILL HELP DRAW BITTER COLD AIR /FOR NOV STANDARDS/ SOUTHWARD INTO
SOUTHERN NEW ENGLAND ON GUSTY WINDS. WIND CHILL VALUES BY LATE
TONIGHT WILL PROBABLY REACH THE LOWER TEENS TO SINGLE DIGITS AT MOST
LOCATIONS. LOOKS DRY...BUT CAN/T RULE OUT A FEW FLURRIES IN THE
CYCLONIC FLOW.

500-505DM THICKNESSES IN THE 1000-500MB LAYER WITH 850MB TEMPS AROUND
-16C ARE ON TAP FOR SATURDAY...WHICH IS DOWNRIGHT COLD AND VERY
JANUARY-LIKE. IT/S ACTUALLY TOUGH TO GET THE THICKNESSES THAT LOW
DOWN HERE EVEN IN JANUARY. THIS WILL RESULT IN MAXES NEARLY 20
DEGREES BELOW NORMAL IN SPOTS. UNDERCUT MOS GUIDANCE A BIT WHICH
RESULTS IN HIGHS IN THE UPPER 20S TO LOWER 30S. WE/LL ADD STRONG
WINDS ON TOP OF THAT /20-25 MPH WITH GUSTS 30 TO 35 MPH/. THIS WILL
RESULT IN DAYTIME WIND CHILL VALUES IN THE TEENS. IT LOOKS AS THOUGH
WINDS WILL FALL SHORT OF ADVISORY CRITERIA...BUT WE/LL HAVE TO KEEP
AN EYE ON THE HIGHER ELEVATIONS AS WELL AS THE CAPE AND ISLANDS.
SKIES WILL BE VARIABLY CLOUDY...WITH A FEW FLURRIES POSSIBLE.

ALTHOUGH WIND DIRECTION DOESN/T APPEAR OPTIMAL...SOME OCEAN EFFECT
SNOW SHOWERS MAY GRAZE CAPE COD.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
BLUSTERY AND VERY COLD CONDITIONS EXPECTED SAT NIGHT AS STRONG NW
GRADIENT REMAINS IN PLACE.  WINDS MAY GUST TO 30-35 MPH SAT EVENING
BEFORE SLOWLY DIMINISHING.  WITH NW FLOW...OCEAN EFFECT SNOW SHOWERS
SHOULD REMAIN LARGELY OFFSHORE BUT MAY CLIP OUTER CAPE SAT EVENING
SO WE WILL CARRY LOW CHC POPS HERE.  OTHERWISE...EVENING CLOUDS
SHOULD GIVE WAY TO CLEARING SKIES.  MINS WILL BE IN THE TEENS TO
LOWER 20S BUT GUSTY NW WINDS WILL MAKE IT FEEL IN THE SINGLE NUMBERS
AND LOWER TEENS.

SFC HIGH MOVES TO THE SOUTH ON SUNDAY WHICH KEEPS MODEST WESTERLY
GRADIENT OVER SNE.  AIRMASS STILL QUITE COLD SUN MORNING WITH 850
TEMPS -14 TO -15C WHICH WILL RECOVER TO -10C LATE SUN.  TEMPS WILL
REMAIN SEVERAL DEGREES BELOW NORMAL WITH MAXES RANGING FROM LOWER
30S HIGHER TERRAIN TO UPPER 30S COASTAL PLAIN.  DEVELOPING WAA
PATTERN WILL RESULT IN INCREASING MID/HIGH CLOUDS DURING SUN
AFTERNOON FROM WEST TO EAST.

MOSTLY CLOUDY AND NOT AS COLD SUN NIGHT AS SW FLOW DEVELOPS WELL
AHEAD OF NEXT SYSTEM MOVING INTO THE GT LAKES.

MODEL SUITE IN AGREEMENT WITH STRONG MID LEVEL LOW DIVING INTO THE
GT LAKES MON THEN REACHING NEW ENG VCNTY TUE.  PRIMARY LOW WILL MOVE
INTO THE LAKES REGION MON BUT STRONG HEIGHT FALL CENTER MOVING OVER
EXISTING BAROCLININC ZONE ALONG THE COAST WILL LIKELY RESULT IN
DEVELOPMENT OF COASTAL LOW NEAR NE COAST MON NIGHT MOVING INTO NEW
ENG ON TUE.

WEAK ISENTROPIC LIFT AHEAD OF PRIMARY LOW MAY BRING A FEW SHOWERS TO
W ZONES LATE MON...BUT THINK BULK OF PRECIP WILL HOLD OFF TIL MON
NIGHT.  TEMPS MON SHOULD MODERATE INTO THE 40S.

BEST CHANCE OF PRECIP WILL BE MON NIGHT INTO EARLY TUE AND WE WILL
HAVE LIKELY POPS.  BASED ON WARMING LOW LEVEL THICKNESSES AND WET
BULB TEMPS...PTYPE SHOULD BE MAINLY RAIN BUT SOME SNOW POSSIBLE
HIGHER ELEVATIONS IN BERKSHIRES AND MONADNOCKS CLOSER TO DEEPER COLD
AIR.  SOUTHERLY LLJ AHEAD OF LOW MAY FOCUS HEAVIER PRECIP LATE MON
NIGHT ACROSS EASTERN NEW ENG OR JUST OFFSHORE WITH LIGHTER PRECIP
FURTHER WEST.  ANY SNOW ACCUM SHOULD BE LIGHT UNLESS COASTAL STORM
ENDS UP FURTHER EAST.  LATEST GUIDANCE SUGGESTS INLAND LOW TRACK.

SFC LOW EXPECTED TO LIFT TO THE NORTH ON TUE WITH FOCUS FOR PRECIP
ALSO SHIFTING NORTH.  BUT UPPER LOW OVER NEW NEG WILL RESULT IN SCT
RAIN/SNOW SHOWERS TUE AFTERNOON WITH ANY SNOW MAINLY CONFINED TO
HIGHER ELEVATIONS.  TEMPS MAY BRIEFLY SURGE TO 50 DEGREES IN THE
COASTAL PLAIN TUE MORNING BEFORE COOLING...OTHERWISE MAXES WILL BE
IN THE UPER 30S TO LOWER 40S IN THE INTERIOR.

UPPER TROF FORECAST TO REMAIN ACROSS THE NE WED/THU ALTHOUGH GFS
KEEPS UPPER LOW MUCH FURTHER SOUTH ACROSS NEW ENG WHICH WILL RESULT
IN A GREATER PROB OF DIURNAL RA/SNW SHOWERS.  ECMWF FURTHER NORTH
AND DRIER.  FOR NOW...WE HAVE SLIGHT CHC POPS IN THE GRIDS BUT NO
MENTION OF POPS IN THE FORECAST TEXT.  TEMPS COOLING TO BELOW NORMAL
WED/THU.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
TODAY THROUGH TONIGHT...VFR CONDITIONS EXPECTED...ALTHOUGH A PERIOD
OF MVFR CONDS POSSIBLE CAPE AND ISLANDS TONIGHT.

SATURDAY...VFR FOR MOST ALONG WITH NWLY WIND GUSTS AROUND 30 KT.
MVFR CIGS/VSBYS POSSIBLE ON CAPE COD IN OCEAN EFFECT SNOW SHOWERS
THAT COULD POTENTIALLY GRAZE THE AREA.

OUTLOOK...SATURDAY NIGHT THROUGH TUESDAY...

SAT NIGHT AND SUN...VFR WITH GUSTS TO 30 KTS POSSIBLE SAT EVENING.

MON...MAINLY VFR DURING THE DAY...BUT LOWERING TO MVFR/IFR IN
DEVELOPING RAIN/SNOW MON NIGHT.

TUE...MVFR/IFR POSSIBLE WITH GRADUAL IMPROVING CONDITIONS IN THE
AFTERNOON.

&&

.MARINE...
LOW PRESSURE WILL DEVELOP WELL SOUTH OF NANTUCKET BY LATE
TODAY...THEN QUICKLY MOVE TO NOVA SCOTIA BY LATE TONIGHT. THE
GRADIENT OVER THE LOCAL WATERS WILL BEGIN TO TIGHTEN BY EVENING.
LOW PRES CONTINUES TO DEVELOP BUT HAVE PUSHED BACK TIMING OF SCA
WINDS JUST A FEW HOURS UNTIL 6 PM. WINDS WILL INCREASE THROUGH
SATURDAY. HOISTED A GALE WATCH FOR ALL WATERS STARTING 12Z SATURDAY
AS STRONG CAA AND TIGHT PRESSURE GRADIENT POTENTIALLY ALLOWS FOR
WIDESPREAD 35 KT GUSTS.

OUTLOOK...SATURDAY NIGHT THROUGH TUESDAY...

SAT NIGHT...GALE FORCE NW WINDS EXPECTED SAT EVENING THEN WINDS WILL
SLOWLY DIMINISH OVERNIGHT.

SUN...HIGH PRES SLIDES SOUTH OF NEW ENGLAND BUT WESTERLY GRADIENT
WILL RESULT IN SCA WINDS.

MON...SW WINDS AHEAD OF LOW PRES MOVING INTO THE LAKES WITH GUSTS TO
25 KT POSSIBLE.

LLJ AHEAD OF LOW PRES MAY BRING A BRIEF PERIOD OF S TO SE GALES TO
EASTERN WATERS LATE MON NIGHT OR TUE MORNING...OTHERWISE WINDS
BECOMING WEST WITH GUSTS 25-30 KT AS LOW PRES MOVES TO THE NORTH.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...GALE WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR
     ANZ230>237-250-254-255.
     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 7 AM EST
     SATURDAY FOR ANZ230>237-250-254-255.

&&

SYNOPSIS...KJC/EKSTER
NEAR TERM...STRAUSS
SHORT TERM...EKSTER
LONG TERM...KJC
AVIATION...KJC/EKSTER
MARINE...KJC/EKSTER/STRAUSS
Hazardous weather outlook, Nov 21, 4:15 AM EST, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
415 AM EST FRI NOV 21 2008

MAZ002>004-008>011-026-NHZ011-015-220915-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
415 AM EST FRI NOV 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL
MASSACHUSETTS...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A LOW RISK FOR A FEW INCHES OF SNOW ACCUMULATION ACROSS THE
HIGHER TERRAIN OF THE BERKSHIRES AND MONADNOCKS MONDAY NIGHT AND
EARLY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002>004-MAZ005>007-012>024-NHZ012-RIZ001>008-220915-
HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-SOUTHERN WORCESTER MA-
WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA-
EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
BARNSTABLE MA-DUKES MA-NANTUCKET MA-EASTERN HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
415 AM EST FRI NOV 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND
SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-254-255-220915-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
415 AM EST FRI NOV 21 2008

...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 4:14 AM ESTGale WatchBOX12 hr
Nov 21, 4:14 AM ESTSmall Craft AdvisoryBOX18 hr

Nearby

Gale Warnings in Massachusetts, 2008Every gale warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.